# SDR REXA201200115

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 17,588 hours, 15,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STIFF FLIGHT CONTROLS AIRPLANE ROLLS LEFT WHEN CONFIGURING FOR FLAPS.  STIFF AILERONS ONCE FLAPS WERE SELECTED AIRPLANE ROLLED LEFT AND WORSENED WITH GREATER FLAP DEGREE SETTINGS.  RIGGED RT AND LT FLAP CONTROL SURFACE SYS IAW AMM 27-54-00-830-801.  OPERATIONAL TEST GOOD.  ALL SYSTEMS ARE IN TOLERANCE AND FUNCTIONING AS REQUIRED.  REFER TO NON-ROUTINE TALLEY CARDS N23584, AND N23585 FOR FURTHER DETAILS.
